Existence of optimal nonanticipating controls in piecewise deterministic control problems
ESAIM: Control, Optimisation and Calculus of Variations, Tome 19 (2013) no. 1, pp. 43-62.

Optimal nonanticipating controls are shown to exist in nonautonomous piecewise deterministic control problems with hard terminal restrictions. The assumptions needed are completely analogous to those needed to obtain optimal controls in deterministic control problems. The proof is based on well-known results on existence of deterministic optimal controls.

DOI : https://doi.org/10.1051/cocv/2011197
Classification : 93E20
Mots clés : piecewise deterministic problems, optimal controls, existence
@article{COCV_2013__19_1_43_0,
     author = {Seierstad, Atle},
     title = {Existence of optimal nonanticipating controls in piecewise deterministic control problems},
     journal = {ESAIM: Control, Optimisation and Calculus of Variations},
     pages = {43--62},
     publisher = {EDP-Sciences},
     volume = {19},
     number = {1},
     year = {2013},
     doi = {10.1051/cocv/2011197},
     zbl = {1258.93128},
     mrnumber = {3023059},
     language = {en},
     url = {http://www.numdam.org/articles/10.1051/cocv/2011197/}
}
TY  - JOUR
AU  - Seierstad, Atle
TI  - Existence of optimal nonanticipating controls in piecewise deterministic control problems
JO  - ESAIM: Control, Optimisation and Calculus of Variations
PY  - 2013
DA  - 2013///
SP  - 43
EP  - 62
VL  - 19
IS  - 1
PB  - EDP-Sciences
UR  - http://www.numdam.org/articles/10.1051/cocv/2011197/
UR  - https://zbmath.org/?q=an%3A1258.93128
UR  - https://www.ams.org/mathscinet-getitem?mr=3023059
UR  - https://doi.org/10.1051/cocv/2011197
DO  - 10.1051/cocv/2011197
LA  - en
ID  - COCV_2013__19_1_43_0
ER  - 
Seierstad, Atle. Existence of optimal nonanticipating controls in piecewise deterministic control problems. ESAIM: Control, Optimisation and Calculus of Variations, Tome 19 (2013) no. 1, pp. 43-62. doi : 10.1051/cocv/2011197. http://www.numdam.org/articles/10.1051/cocv/2011197/

[1] D. Bertsekas and S.E. Shreve, Stochastic optimal control : the discrete-time case. Academic Press, New York (1978). | MR 511544 | Zbl 0471.93002

[2] L. Cesari, Optimization - Theory and Applications. Springer-Verlag, New York (1983). | MR 688142 | Zbl 0506.49001

[3] M.H.A. Davis, Markov Models and Optimization. Chapman & Hall, London, England (1993). | MR 1283589 | Zbl 0780.60002

[4] M.H.A. Davis and M. Farid, Piecewise deterministic processes and viscosity solutions, in Stochastic analysis, control, optimization and applications, edited by W.M. Mc.Eneaney et al., A volume in honour of W.H. Fleming, on occation of his 70th birthday, Birkhäuser, Boston (1999) 249-286. | MR 1702964 | Zbl 0917.93071

[5] M.A.H. Dempster, Optimal control of piecewise-deterministic Markov Processes, in Applied Stochastic Analysis, edited by M.A.H. Davis and R.J. Elliot. Gordon and Breach, New York (1991) 303-325. | MR 1108427 | Zbl 0756.90092

[6] M.A.H. Dempster and J.J. Ye, A maximum principle for control of piecewise deterministic Markov Processes, in Approximation, optimization and computing : Theory and applications, edited by A.G. Law et al., NorthHolland, Amsterdam (1990) 235-240. | MR 1169735 | Zbl 0939.49504

[7] M.A.H. Dempster and J.J. Ye, Necessary and sufficient optimality conditions for control of piecewise deterministic Markov processes. Stoch. Stoch. Rep. 40 (1992) 125-145. | MR 1275129 | Zbl 0762.93080

[8] L. Forwick, M. Schäl and M. Schmitz, Piecewise deterministic Markov control processes with feedback controls and unbounded costs, Acta Appl. Math. 82 (2004) 239-267. | MR 2069521 | Zbl 1084.49027

[9] O. Hernandez-Lerma et al., Markov processes with expected total cost criterion : optimality, stability, and transient models. Acta Appl. Math. 59 (1999) 229-269. | MR 1744753 | Zbl 0964.93086

[10] A. Seierstad, Stochastic control in discrete and continuous time. Springer, New York, NY (2009). | MR 2458294 | Zbl 1154.93001

[11] A. Seierstad, A stochastic maximum principle with hard end constraints. J. Optim. Theory Appl. 144 (2010) 335-365. | MR 2581110 | Zbl 1185.49028

[12] D. Vermes, Optimal control of piecewise-deterministic Markov processes. Stochastics 14 (1985) 165-208. | MR 800243 | Zbl 0566.93074

[13] J.J. Ye, Generalized Bellman-Hamilton-Jacobi equations for piecewise deterministic Markov Processes, , in Systems modelling and optimization, Proceedings of the 16th IFIP-TC conference, Compiegne, France, July 5-9 1993, Lect. Notes Control Inf. Sci. 197, edited by J. Henry et al., London, Springer-Verlag (1994) 51-550. | MR 1294181 | Zbl 0812.90140

[14] J.J. Ye, Dynamic programming and the maximum principle of piecewise deterministic Markov processses, in Mathematics of stochastic manufacturing systems, AMS-SIAM summer seminar in applied mathematics, June 17-22 1996, Williamsburg, VA, USA, Lect. Appl. Math. 33, edited by G.G. Yin et al., Amer. Math. Soc., Providence, RI (1997) 365-383. | MR 1458915 | Zbl 0907.93060

Cité par Sources :